# SDR TRAX200600871

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 6,444 hours, 5,716 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT REV UNLOCKED MESSAGE IN FLIGHT.  FOLLOWED QRH, RETURNED TO ATL.  FLT 4826 DEL 156 MINS.  IN FLIGHT LT ENG SHUTDOWN, EMERGENCY DECLARED.
